# SDR 2004FA0000688

- Difficulty date: July 24, 2004
- Submitted: September 2, 2004
- Operation: General aviation
- Aircraft: N117HB
- Make and model: Beech A36
- Aircraft serial: E1316
- Engine: Cont IO550B
- Propeller: Mcauly D3A32C*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AEC631397
- Condition: Separated
- Location: Nr 4 Cylinder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT LANDED AIRCRAFT AT LT AFTER EXPERIENCING A ROUGH RUNNING ENGINE.  UPON FURTHER INVESTIGATION FOUND THE NR 4 CYLINDER HEAD SEPARATED FROM THE BARREL.  FOUND ALL CYLINDERS TO BE ECI CYLINDERS HAVING ONLY 154.73 HOURS IN SERVICE, ALL CYLINDER REQUIRE REPLACEMENT IAW AD 2004-08-10 AND ECI SB 04-1.  OWNER REPORTS THAT SINCE MAY 5, 2004 THE EFFECTIVE DATE OF THE AD, THE AIRCRAFT HAS ONLY FLOWN 21.7 HOURS OF THE 50 THAT THE AD GIVES YOU.
